# SDR 95ZZZX1190

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120059
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 38760016
- Condition: Defective
- Location: Rt Engine
- Component: Itt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4262 - AFTER TAKEOFF, CREW RECEIVED LOW OIL PRESSURE WARNING, BOTH AURAL AND VISUAL NR 2 ENGINE.  AIRCRAFT RETURNED TO GATE, OUTSIDE MAINTENANCE INSPECTED NR 2 ENGINE, SERVICED OIL LEVEL.  AIRCRAFT WAS FERRIED TO CAK WHERE MAINTENANCE REPLACED OIL PRESSURE TRANSMITTER, GROUND RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
